Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 23, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Jun 26, 2015, 2:21 PM CDT for Izard County, Stone County, Arkansas. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2015, 2:21 PM CDT (19:21 UTC)
- Expired
- Jun 26, 2015, 2:30 PM CDT
- In force
- 9 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Izard County, AR, Stone County, AR
The radar
The Little Rock radar (KLZK), 126 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:18 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
970
WFUS54 KLZK 261921
TORLZK
ARC065-137-261945-
/O.NEW.KLZK.TO.W.0023.150626T1921Z-150626T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
221 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHERN STONE COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 245 PM CDT
* AT 219 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 6 MILES NORTHEAST OF THOLA...AND MOVING EAST AT
30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
LONE STAR... HERPEL... FIFTY SIX...
BRANDENBERG... BLANCHARD SPRINGS CAMPGROUND...
TWIN CREEK... SYLAMORE BIKE TRAIL...
SYLAMORE... ONIA...
GUNNER POOL CAMPGROUND... GUION...
ALLISON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3605 9194 3586 9194 3590 9238 3596 9239
TIME...MOT...LOC 1921Z 268DEG 25KT 3594 9234
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
62!1 follow-up statement
644 WWUS54 KLZK 261930 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 230 PM CDT FRI JUN 26 2015 ARC065-137-261940- /O.CAN.KLZK.TO.W.0023.000000T0000Z-150626T1945Z/ IZARD AR-STONE AR- 230 PM CDT FRI JUN 26 2015 ...THE TORNADO WARNING FOR NORTHERN STONE AND SOUTH CENTRAL IZARD COUNTIES IS CANCELLED... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. LAT...LON 3605 9194 3586 9194 3590 9238 3596 9239 TIME...MOT...LOC 1930Z 268DEG 25KT 3594 9226 $$ 62
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jun 26, 12:31 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 26, 12:31 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1231 PM CDT FRI JUN 26 2015 .DISCUSSION... UPDATED TO INCLUDE THE 18Z AVIATION DISCUSSION BELOW...AND TO POST SVR WATCH #359 FOR THE NRN AND NERN COUNTIES UNTIL 01Z SAT. && .AVIATION... VFR CONDITIONS ONGOING AT THIS TIME ACROSS ALL LOCATIONS...THOUGH THIS WILL CHANGE THROUGHOUT THE AFTERNOON AND EVENING AS SHRA/TSRA DEVELOPS AHEAD OF A COLD FRONT. THIS FRONT WILL MOVE SOUTH THROUGH THE STATE THIS EVENING AND OVERNIGHT. EXPECT MVFR OR LOWER CONDITIONS UNDER ANY CONVECTIVE ACTIVITY...AND WITH THE POST FRONTAL STRATUS SAT MORNING. IMPROVING CONDITIONS WILL BE SEEN AREA WIDE BY MIDDAY SAT AS DRIER AIR MOVES INTO THE STATE. && PREV DISCUSSION... /ISSUED 339 AM CDT FRI JUN 26 2015/ SHORT TERM...TODAY THROUGH MONDAY NIGHT THE UPPER RIDGE IS BUILDING WESTWARD NEAR THE FOUR CORNERS AREA. AN UPPER TROUGH IS MOVING INTO THE EASTERN U.S. NORTHWEST FLOW WILL DEVELOP OVER THE PLAINS TODAY AND CONTINUE THROUGH MONDAY. THE UPPER RIDGE WILL CONTINUE TO STRENGTHEN OVER THE WESTERN U.S. THROUGH MONDAY. SHOWERS AND THUNDERSTORMS HAVE BEEN ONGOING THROUGH THE NIGHT OVER CENTRAL MISSOURI INTO SOUTHERN KANSAS ALONG A COLD FRONT. THIS FRONT WILL MOVE INTO NORTH ARKANSAS THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY OVER NORTH ARKANSAS THIS AFTERNOON AND THEN WILL SPREAD SOUTH THIS EVENING AND OVERNIGHT. SOME OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS THE MAIN THREAT. A FEW STORMS COULD PRODUCE SOME LARGE HAIL.THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF ARKANSAS TODAY AND TONIGHT. AN AREA OF HIGH CLOUDS WILL CONTINUE FILTERING INTO ARKANSAS FROM THE STORMS IN MISSOURI. THE CLOUDS AND RAIN WILL HELP TO KEEP TEMPERATURES A LITTLE COOLER TODAY. HIGHS WILL BE IN THE MID 80S TO MID 90S TODAY AND IN THE LOWER TO MID 80S SATURDAY BEHIND THE FRONT. THE COOLER TEMPERATURES WILL CONTINUE THROUGH MONDAY. LONG TERM...TUESDAY THROUGH THURSDAY NWLY FLOW ALOFT WL RMN IN PLACE ACRS THE REGION THRU THE PD THANKS TO AN OVERALL AMPLIFIED UPPER AIR PATTERN IN PLACE ACRS THE NATION. A WEAK FNTL BNDRY WL BE LINGERING OVR AR ON TUE...WITH A CONTD CHC OF SHRA/TSRA. ANOTHER CDFNT WL DROP SEWD INTO THE STATE ON THU... WITH SCTD CONVECTION AGAIN POSSIBLE. TEMPS WL RMN CLOSE TO SEASONAL NORMS THRU THE PD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 89 66 83 63 / 70 70 10 0 CAMDEN AR 93 72 87 66 / 50 70 30 10 HARRISON AR 87 62 80 61 / 70 70 10 0 HOT SPRINGS AR 92 70 86 66 / 60 60 10 0 LITTLE ROCK AR 93 70 86 68 / 60 60 10 0 MONTICELLO AR 94 72 85 66 / 50 70 40 10 MOUNT IDA AR 91 69 85 63 / 60 60 10 0 MOUNTAIN HOME AR 87 64 81 61 / 70 70 10 0 NEWPORT AR 91 67 84 65 / 70 70 10 0 PINE BLUFF AR 93 71 84 67 / 50 70 20 10 RUSSELLVILLE AR 91 68 85 65 / 70 70 10 0 SEARCY AR 92 68 84 65 / 60 70 10 0 STUTTGART AR 93 70 84 68 / 60 60 20 0 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...62
Hazardous weather outlook, Jun 26, 5:00 AM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT FRI JUN 26 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT UNSETTLED WEATHER CONDITIONS WILL RETURN TO THE NATURAL STATE THIS AFTERNOON AND TONIGHT AS A COLD FRONT DROPS SOUTHWARD INTO ARKANSAS. SHOWER AND THUNDERSTORM CHANCES WILL INCREASE AHEAD OF THE FRONT. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS FOR MUCH OF ARKANSAS...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND LARGE HAIL. HEAVY DOWNPOURS COULD LEAD TO LOCALIZED FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR PARTS OF ARKANSAS THIS AFTERNOON AND EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44
In the hours before
Special weather statement, Jun 26, 11:19 AM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1119 AM CDT FRI JUN 26 2015
ARZ003-004-261650-
BOONE AR-MARION AR-
1119 AM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOONE AND NORTHWESTERN
MARION COUNTIES UNTIL 1145 AM CDT...
AT 1116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF DIAMOND CITY TO 2 MILES SOUTHWEST OF OMAHA TO 3 MILES SOUTH OF OAK
GROVE...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
WININGTON... WILLIS... SELF...
ROBERSON HOLLOW... PRICE PLACE... OZARK ISLE...
OMAHA... MYRTLE... LEAD HILL...
LAKEWAY... DODD CITY... DIAMOND CITY...
CLARK HILL... BERGMAN... SOUTH LEAD HILL...
RIDGEWAY... PEEL... MONARCH...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3629 9278 3628 9314 3634 9330 3650 9330
3650 9329 3650 9253
TIME...MOT...LOC 1619Z 291DEG 29KT 3657 9300 3642 9319
3641 9343
62Special weather statement, Jun 26, 11:55 AM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1155 AM CDT FRI JUN 26 2015 ARZ003>005-261740- BAXTER AR-BOONE AR-MARION AR- 1155 AM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOONE...NORTHERN MARION AND NORTHERN BAXTER COUNTIES UNTIL 1245 PM CDT... AT 1153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES WEST OF DIAMOND CITY...OR 17 MILES NORTHEAST OF HARRISON...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BULL SHOALS... WININGTON... WILLIS... PRICE PLACE... OZARK ISLE... LEAD HILL... LAKEWAY... LAKEVIEW... GAMALIEL LANDING... FAWN PARK... DIAMOND CITY... BULL SHOALS STATE PARK... ARKAWANA... THREE BROTHERS... SOUTH LEAD HILL... PEEL... OAKLAND... MONARCH... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3637 9218 3632 9304 3651 9309 3651 9223 TIME...MOT...LOC 1655Z 258DEG 36KT 3646 9294 62
Special weather statement, Jun 26, 12:55 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1255 PM CDT FRI JUN 26 2015
ARZ004>006-015-261840-
BAXTER AR-FULTON AR-IZARD AR-MARION AR-
1255 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION...NORTHWESTERN
IZARD...WESTERN FULTON AND BAXTER COUNTIES UNTIL 145 PM CDT...
AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF
MOUNTAIN HOME TO 2 MILES SOUTHEAST OF FLIPPIN TO 4 MILES WEST OF
YELLVILLE...AND MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
YELLVILLE... MOUNTAIN HOME... VIOLA...
STURKIE... SHIPP... SALESVILLE...
SALEM ARPT... RUSH... RODNEY...
ROBINSON PT LNDG... OTT... NORFORK DAM...
NORFORK... LOWER BUFFALO WILDERNESS AREA...
LION HILL... HERRON... GASSVILLE...
GAMALIEL LANDING...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3650 9189 3632 9181 3616 9212 3611 9249
3611 9272 3622 9287 3647 9220 3651 9217
TIME...MOT...LOC 1755Z 277DEG 17KT 3633 9232 3625 9255
3622 9274
62Special weather statement, Jun 26, 1:26 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 126 PM CDT FRI JUN 26 2015 ARZ006-007-015-261855- FULTON AR-IZARD AR-SHARP AR- 126 PM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHARP...NORTHERN IZARD AND SOUTHERN FULTON COUNTIES UNTIL 200 PM CDT... AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTH OF OXFORD...OR 7 MILES NORTH OF MELBOURNE...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MELBOURNE... ASH FLAT... OXFORD... MYRON... LACROSSE... HORSESHOE BEND... FRANKLIN... BALLARD... ZION... WISEMAN... VIOLET HILL... UNION... SAGE... LARKIN... EVENING SHADE... BROCKWELL... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3623 9152 3601 9156 3608 9204 3629 9196 TIME...MOT...LOC 1826Z 277DEG 23KT 3615 9191 62
Special weather statement, Jun 26, 1:35 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 135 PM CDT FRI JUN 26 2015 ARZ003-004-012-013-261920- BOONE AR-MARION AR-NEWTON AR-SEARCY AR- 135 PM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN BOONE... NORTHWESTERN SEARCY...NORTHEASTERN NEWTON AND SOUTHERN MARION COUNTIES UNTIL 215 PM CDT... AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES NORTH OF JASPER...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... JASPER... WESTERN GROVE... SAINT JOE... PRUITT... POINT PETER... PIERCETOWN... MARSENA... EULA... ERBIE... DUFF... CARVER... YARDELLE... WOOLUM RECREATION AREA... VENDOR... SNOWBALL... SILVER HILL... PINDALL... PARTHENON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3610 9270 3586 9274 3596 9330 3614 9327 TIME...MOT...LOC 1835Z 278DEG 20KT 3603 9318 56
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:19 AM CDT | Special Weather Statement | LZK | Boone | 31 min |
| Jun 26, 11:55 AM CDT | Special Weather Statement | LZK | Marion | 45 min |
| Jun 26, 12:42 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 48 min |
| Jun 26, 12:55 PM CDT | Special Weather Statement | LZK | Baxter, Marion | 45 min |
| Jun 26, 1:26 PM CDT | Special Weather Statement | LZK | Izard | 29 min |
| Jun 26, 1:32 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Sharp | 43 min |
| Jun 26, 1:35 PM CDT | Special Weather Statement | LZK | Newton | 45 min |
| Jun 26, 1:53 PM CDT | Severe Thunderstorm Warning | LZK | Newton | 52 min |
| Jun 26, 2:09 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Searcy, Stone | 23 min |
| Jun 26, 2:33 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 27 min |
| Jun 26, 2:34 PM CDT | Special Weather Statement | LZK | Independence | 31 min |
| Jun 26, 2:54 PM CDT | Special Weather Statement | LZK | Pope | 31 min |
| Jun 26, 2:57 PM CDT | Special Weather Statement | LZK | Johnson | 28 min |
| Jun 26, 3:24 PM CDT | Severe Thunderstorm Warning | LZK | Johnson | 51 min |
| Jun 26, 3:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 36 min |
| Jun 26, 4:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 39 min |
| Jun 26, 5:01 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, White | 44 min |
| Jun 26, 5:06 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton | 39 min |
| Jun 26, 5:22 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Yell | 53 min |
| Jun 26, 5:36 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 24 min |
| Jun 26, 5:49 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 56 min |
| Jun 26, 5:56 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Perry, Pope, Yell | 49 min |
| Jun 26, 5:58 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 32 min |
| Jun 26, 6:25 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 65 min |
| Jun 26, 6:28 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 32 min |
| Jun 26, 6:47 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Perry | 3 hr |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.